Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 14 found articles
 
 
  Finite-size effects in the approximating Hamiltonian method
 
 
Title: Finite-size effects in the approximating Hamiltonian method
Author: Brankov, J.G.
Appeared in: Physica. A, Statistical mechanics and its applications
Paging: Volume 168 (1990) nr. 3 pages 20 p.
Year: 1990
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 14 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands